# SDR SWAA2021092708614

- Difficulty date: August 18, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON AFT SHIELD AT AFT CARGO BAY BS847 - BS867 RBL21 WL164. ; / [01] REMOVED CORROSION ON AFT SHIELD AT ACB BS 847 - BS 867 RBL 21 WL 164 IAW SRM 51-10-02-0G-0 AREA 20' X 1' X 0.010'. FOUND TOBE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT'LL BE REAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C; [02] VERIFIED CORRECTIVE ACTION 1.; [03] REMOVED AFT SHIELD AT ACB BS 847 - BS 867 RBL21 WL 164 IAW SRM 51-40-02-0G-0; [04] RECEIVED SHIELD P/N146A8127-10; LOCATED AND DRILLED AFT SHIELD AT ACB BS 847 - BS 867 RBL21 WL 164 IAW SRM 51-40-05-0G-0; DWG# 146A0081.; [05] VERIFIED RECEIVED NEW SHIELD; LOCATION AND DRILL HOLES PER DWG 146A0081 AND SRM 51-40-05-0G-0.; [06] OK TO INSTALL ACB AFT SHIELD BS 847-867; [07] OK TO INSTALL GIVEN; [08] INSTALLED NEW AFT SHIELD AT ACB BS 847 - BS 867 RBL21 WL 164 IAW SRM 51-40-02-0G-0; DWG# 146A0081; ID:21; REV:A.; [09] VERIFIED INSTALLATION OF THE AFT CARGO BAY SHIELD PER SRM 51-40-02-0G-0; DWG# 146A0081; ID:21; REV:A.; [10] WORKSCOPE COMPLETE
